# SDR 99ZZZX4146

- Difficulty date: September 28, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N356WC
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600432
- Engine: Pwa JT15D5
- System (JASC): 7412 · Exciter
- Part: Igniters
- Condition: Worn
- Location: Lt Engine
- Part time: 464 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT INITIATED START CYCLE ON LT ENGINE, ROTATION ACHIEVED, FUEL INTRODUCED, NO IGNITION AND ENG FAILED TO START.  MX INVEST REVEALED THERE NO AUDIBLE SNAP FROM IGNITERS.  FOUND IGNITERS WET WITH FUEL.  A NON-BURST MODE EXCITER BOX INSTALLED AND ACFT DISPATCHED.  IGNITERS REMOVED, FND WORN  CLOSE TO MAX.  SPARE EXCITER BOX REMOVED AND ORIG RE-INSTALLED.  IGNITION, BOTH PLUGS FIRED.  2 NEW IGNITER PLUGS INSTALLED, CHECKED DRY, THEY FIRED, IGNITERS WOULD FIRE WET.  NON-BURST MODE BOX INSTALLED AND 1 OF OLD IGNITERS ATTACHED AND WET WITH FUEL, IGNITER FIRED.  IGNITER PLUGS, 231 HRS SINCE INSTALLED.  INSTALLED NEW IGNITER PLUGS ON LT ENG AND RT SIDE LUGS CHANGED.
